# SDR UPS04841829

- Difficulty date: January 10, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5645332109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STA 900 RT CUSP AREA WEB HAS SIGNS OF CORROSION.  FOUND FINGER DOUBLER & WEB OUT OF LIMITS; CORROSION ON FLOORBEAM FS 879 FOUND DURING CORROSION REMOVAL.  CUTOUT -3 WEB; REMOVED CORROSION ON FLOORBEAM (IN LIMITS); DYE PEN PANEL (NO CRACKS); FABBED 2EA FINGER DOUBLERS, 2EA INTERNAL SPLICES, 1EA F ILLER, 1EA EXT DOUBLER FOR WEB REPAIR.  ALODINED & PRIMED; INSTALLED REPAIR; ALL IAW REO G09650, SRM 53-2-0, 51-1-8, 51-1-20D, 51-1-21, DWG 5645332, ASTM 1417.
